Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 235-238

A new chaotic attractor from 2D discrete mapping via border-collision period-doubling scenario

Department of Mathematics, University of Tébéssa, Tébéssa 12000, Algeria

Received 12 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The following map is studied: (x,y)(1+a(|x|y2)+y,bx). It is proved numerically that this model can display two different chaotic attractors, one is new and the other is a Lozi-type attractor. The new chaotic attractor is allowed via a border-collision period-doubling scenario, which is different from the classical period-doubling bifurcation.